MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS SUTURE CUP, 33 (+2 LEFT); SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. UNIVERS REVERS SUTURE CUP, 33 (+2 LEFT); SHOULDR PROSTH, REVERSE CONFIG
Model Number UNIVERS REVERS SUTURE CUP, 33 (+2 LEFT)
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 03/05/2024, it was reported by a sales representative via e-mail that an ar-9502f-33lcpc univers revers suture cup, ar-9503xs-03c humeral insert, and an ar-9501-05p univers revers¿ humeral stem failed in a case.This occurred during a revers total shoulder procedure on (b)(6) 2024 when the surgeon decided to change the poly size when trying to extract the implant, the rest of the construct became loose.They then had to exchange for a bigger stem, a new suture cup, and the correctly sized poly.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
UNIVERS REVERS SUTURE CUP, 33 (+2 LEFT)
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18943698
Report Number1220246-2024-01576
Device Sequence Number11471423
Product Code HSD
UDI-Device Identifier00888867406896
UDI-Public00888867406896
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K221232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS SUTURE CUP, 33 (+2 LEFT)
Device Catalogue NumberAR-9502F-33LCPC
Device Lot Number22.00663
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown